# SDR DALA2020022431355

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. SUPPORT FRAME FROM FR69 TO FR70 AT LEVEL STR23L AT AFT GALLE Y AREA. REPLACED SUPPORT FRAME FROM FR 69 TO FR 70 AT LEVEL STR 23 L AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING # D53470100. MEASURES OF CORROSION AREA: L=5.142", W= 2.741".
